# SDR CALA2018111702392

- Difficulty date: November 17, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 110,752 hours, 17,175 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Unsecure
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN AND DECLARED EMERGENCY DUE TO CREW REPORTING IN CLIMBOUT A FWD GALLEY OVEN (109) BECAME DETACHED AND SLID OUT OF POSITION. FLT ATTD MANAGED TO PUSH BACK INTO PLACE, BUT UNABLE TO SECURE IT IN PLACE. MX INSPECTED OVEN AND OPS CHKED. NO FAULTS NOTED.
